# SDR USAABB96065

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - BATTERY VOLTAGE LOW ON AISLE EMERGENCY LIGHTS.  MAINTENANCE REPLACED THE BATTERIES AT ROWS 1, 4, 6, 9, AND 13.  (X)
